Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A Covering Theorem with applications
HTML articles powered by AMS MathViewer

by C. J. Neugebauer PDF
Proc. Amer. Math. Soc. 130 (2002), 2883-2891 Request permission

Abstract:

We prove a Covering Theorem that allows us to prove modified norm inequalities for general maximal operators. We will also give applications to convergence of a sequence of linear operators and the differentiation of the integral.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B25
  • Retrieve articles in all journals with MSC (2000): 42B25
Additional Information
  • C. J. Neugebauer
  • Affiliation: Department of Mathematics, Purdue University, Lafayette, Indiana 47907-1395
  • Email: neug@math.purdue.edu
  • Received by editor(s): July 25, 2000
  • Published electronically: May 8, 2002
  • Communicated by: Christopher D. Sogge
  • © Copyright 2002 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 130 (2002), 2883-2891
  • MSC (2000): Primary 42B25
  • DOI: https://doi.org/10.1090/S0002-9939-02-06719-9
  • MathSciNet review: 1908911